Discussion in 'Help Me! I Need to Talk to Someone.' started by AnnieK, Jan 28, 2014.

Thread Status:
Not open for further replies.
  1. AnnieK

    AnnieK Well-Known Member

    i can't sleep and my body is freaking out. like this weird feeling comes over me and i have to twist really hard or punch the pillows. i am jerking back and forth. twisting myhips all around cuz it just feels like my body if freakign outy. i don't know what the fuck i going on! is it the meds? i have been takeing as usual, just finished an antibiotic that was given knowing all the meds i take. i took a sleeping pill with my reg meds tonight. but i've done that off and on with no effect like this. i can't sit still. i'm so afriad. any insights on this?

    anybody had this before. what do i do?
  2. NYJmpMaster

    NYJmpMaster Have a question? Message Me Staff Member Forum Owner ADMIN

    Sounds very uncomfortable - I am sorry. I had minor reaction (nowhere near the extreme you are describing but jerking legs and arms at night) that would wake me up and make hard to fall asleep when taking one med - I believe it might have been depakote but I do not remember for certain so a med side effect is definitely a possibility. It did not start when i first started taking the med however, it was after i had been on it for a while also. Hope you manage to get some rest at some point and I would call pharmacist in the morning and go over drug list and see what they think. (though Dr are needed to change th escripts my experience is pharmacists are better at these questions and do not get as irritable about them).
  3. mpang123

    mpang123 Well-Known Member

    Sorry you're going through this. Sounds like restlessness due to your meds. Contact your doctor or pharmacist to check for side effects as your meds may cause this as they build up in your body. Also, the mixture of your meds may cause this reaction. I'm no doctor, so if conditions get worse, for sure contact your medical team. Wish you well!
  4. Autumn70

    Autumn70 Member

    Panic attack? As others have said, it could be the drugs and I would certainly contact your provider. I suffer from panic attacks and although I have medications for them, I find if I just take a time out and think about something else I can sometimes get by.

    Good luck
  5. mark b

    mark b Well-Known Member

    im guessing meds too.

    although you may be over anxious with things, given you have had antibiotic prescribed. what was the illness this was for?
  6. AnnieK

    AnnieK Well-Known Member

    i had a urinary tract infection for the antibiotic. i may have been freaking out and i have been on the same medication dosages for some time. so maybe a build up. not sure. i will try and contact my psychiatrist tomorrow. it was a bad day today. thank you all for responding. very helpful and kind.

  7. scaryforest

    scaryforest Banned Member

    hey. infections are nasty
    happy you know what was up though and that you are feeling a bit better now?
  8. AnnieK

    AnnieK Well-Known Member

    at least the UTI is gone. the fidgets a little better tonight altho' tonight i can't sleep. really triggered by some stupid shit the boyfriend said. thx for caring. :rainbow:
  9. SuicideSam

    SuicideSam Banned Member

    I dunno if its the same thing but I had a problem where my legs or arms would involuntarily kick out or or jerk while trying to sleep. It only lasted a couple if weeks and then just stopped and hasnt happened again. I've never been on meds before. Hope it stops for you Annie its a real PITA
  10. mark b

    mark b Well-Known Member

    Glad things improved.

    Boyfriend possibly not realising he talking out of turn.

  11. AnnieK

    AnnieK Well-Known Member

    jerking is gone. thankfully. and yeh, boyfriend's a real bonehead sometimes.

Thread Status:
Not open for further replies.